MathSciNet Relay Station
MathSciNet bibliographic data
MR931667 (89f:58118) 58F22 (58F05)
Angenent, S. B. The periodic orbits of an area preserving twist map. Comm. Math. Phys. 115 (1988), no. 3, 353–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement